# SDR ASOA2012100502326

- Difficulty date: October 2, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 23,360 hours, 21,312 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED PAX DOOR EMERGENCY LIGHTS INOPERATIVE.  R & R FLOOR EXIT SIGN IAW MM 33-51-10.  R & R BATTERY PACK IAW MM 33-51-04.  REPAIRED WIRING ON FLOOR EXIT SIGN IAW ESPM 20-16-00.  OPS CHECKED GOOD.
